HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

On the frequency of Titchmarsh's phenomenon for $\zeta(s)$ IV.

Abstract : The inequality in the main theorem of this paper improves on an earlier weaker version by a certain shaper constant.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01104701
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Monday, January 19, 2015 - 9:32:58 AM
Last modification on : Monday, March 28, 2022 - 8:14:08 AM
Long-term archiving on: : Monday, April 20, 2015 - 10:21:20 AM

File

9Article1.pdf
Explicit agreement for this submission

Identifiers

Collections

Citation

R Balasubramanian. On the frequency of Titchmarsh's phenomenon for $\zeta(s)$ IV.. Hardy-Ramanujan Journal, Hardy-Ramanujan Society, 1986, Volume 9 -1986, pp.1-10. ⟨10.46298/hrj.1986.115⟩. ⟨hal-01104701⟩

Share

Metrics

Record views

32

Files downloads

293